Lp-pinching and the geometry of compact Riemannian manifolds.
Commentarii mathematici Helvetici, Tome 69 (1994) no. 4, pp. 249-271
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1994__69_4_140337,
author = {M. Le Courturier and Gilles F. Robert},
title = {Lp-pinching and the geometry of compact {Riemannian} manifolds.},
journal = {Commentarii mathematici Helvetici},
pages = {249--271},
year = {1994},
volume = {69},
number = {4},
zbl = {0821.53033},
url = {http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140337/}
}
M. Le Courturier; Gilles F. Robert. Lp-pinching and the geometry of compact Riemannian manifolds.. Commentarii mathematici Helvetici, Tome 69 (1994) no. 4, pp. 249-271. http://geodesic.mathdoc.fr/item/CMH_1994__69_4_140337/